Guaranteed a posteriori bounds for eigenvalues and eigenvectors : Multiplicities and clusters

Cancès, Eric (Corresponding author); Dusson, Geneviève (Corresponding author); Maday, Yvon (Corresponding author); Stamm, Benjamin (Corresponding author); Vohralík, Martin (Corresponding author)

Providence, RI : American Mathematical Society (2020)
Journal Article

In: Mathematics of computation
Volume: 89
Issue: 326
Page(s)/Article-Nr.: 2563-2611

Institutions

  • Department of Mathematics [110000]
  • Mathematics, particularly Computational Mathematics Teaching and Research Area [115120]